Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 
 

 

Simple $ G$-graded algebras and their polynomial identities


Authors: Eli Aljadeff and Darrell Haile
Journal: Trans. Amer. Math. Soc. 366 (2014), 1749-1771
MSC (2010): Primary 16R50, 16R10, 16W50
DOI: https://doi.org/10.1090/S0002-9947-2013-05842-4
Published electronically: November 14, 2013
MathSciNet review: 3152711
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be any group and $ F$ an algebraically closed field of characteristic zero. We show that any $ G$-graded finite dimensional associative $ G$-simple algebra over $ F$ is determined up to a $ G$-graded isomorphism by its $ G$-graded polynomial identities. This result was proved by Koshlukov and Zaicev in case $ G$ is abelian.


References [Enhancements On Off] (What's this?)

  • 1. E. Aljadeff, D. Haile and M. Natapov, Graded identities of matrix algebras and the universal graded algebra, Trans. Amer. Math. Soc. 362 (2010), no. 6, 3125-3147. MR 2592949 (2011b:16079)
  • 2. E. Aljadeff and A. Kanel-Belov, Representability and Specht problem for $ G$-graded algebras, Adv. in Math. 225 (2010), 2391-2428. MR 2680170 (2012c:16064)
  • 3. E. Aljadeff and Y. Karasik, Central polynomials of crossed product algebras, J. Pure Appl. Algebra 217 (2013), no. 9, 1634-1641.
  • 4. E. Aljadeff and C. Kassel, Polynomial identities and noncommutative versal torsors, Adv. Math. 218 (2008), no. 5, 1453-1495. MR 2419929 (2009d:16051)
  • 5. Yu. A. Bahturin, S. K. Sehgal and M. V. Zaicev, Finite-dimensional simple graded algebras, Sb. Math. 199 (2008), no. 7, 965-983. MR 2488221 (2009k:16080)
  • 6. V. Drensky and M. Racine, Distinguishing simple Jordan algebras by means of polynomial identities, Comm. Algebra 20 (2) (1992), 309-327. MR 1146301 (93b:17081)
  • 7. E. Formanek, A conjecture of Regev about the Capelli polynomial, J. Algebra 109 (1987), 93-114. MR 898339 (88i:16019)
  • 8. A. Kushkulei and Y. Razmyslov, Varieties generated by irreducible representations of Lie algebras, Vestnik Moskov. Univ. Ser. I Mat. Mekh. 5 (1983), 4-7 (in Russian). MR 722441 (85j:17022)
  • 9. P. Koshlukov, and M. Zaicev, Identities and isomorphisms of graded simple algebras, Linear Algebra Appl. 432 (2010), no. 12, 3141-3148. MR 2639274 (2011h:16026)
  • 10. I. Shestakov and M. Zaicev, Polynomial identities of finite dimensional simple algebras, Comm. Algebra 39 (2011), no. 3, 929-932. MR 2782573 (2012b:17004)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 16R50, 16R10, 16W50

Retrieve articles in all journals with MSC (2010): 16R50, 16R10, 16W50


Additional Information

Eli Aljadeff
Affiliation: Department of Mathematics, Technion-Israel Institute of Technology, Haifa 32000, Israel

Darrell Haile
Affiliation: Department of Mathematics, Indiana University, 831 E 3rd Street, Bloomington, Indiana 47405

DOI: https://doi.org/10.1090/S0002-9947-2013-05842-4
Keywords: Graded algebra, polynomial identity
Received by editor(s): November 25, 2011
Received by editor(s) in revised form: March 31, 2012
Published electronically: November 14, 2013
Additional Notes: The first author was supported by the Israel Science Foundation (grant No. 1017/12)
Article copyright: © Copyright 2013 American Mathematical Society

American Mathematical Society